# SDR QXEA0200437

- Difficulty date: March 6, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK ON VERTICAL STAB TO FUSELAGE LT CONNECTION ANGLE INTERMEDIATE SPAR II.  REPAIRED IAW FOKKER SRM 55-31-00, PAGE 2 AND SRM 51-31-04.
